Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 144, NWS Jacksonville, FL

July 2, 2012Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 2, 2012, 6:05 PM EDT for Putnam County, Florida. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2012, 6:05 PM EDT (22:05 UTC)
Expired
Jul 2, 2012, 6:45 PM EDT
In force
40 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Putnam County, FL

The radar

The Jacksonville radar (KJAX), 107 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 6:30 PM EDTTSTM WND DMGHollister, FLTREES DOWN AT 259 CHESSER ROAD
Jul 2, 6:30 PM EDTHAIL 1Hollister, FLQUARTER SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
939 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1254 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WUUS52 KJAX 022205
SVRJAX
FLC107-022245-
/O.NEW.KJAX.SV.W.0144.120702T2205Z-120702T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
605 PM EDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA

* UNTIL 645 PM EDT

* AT 606 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR HOLLISTER...OR NEAR INTERLACHEN...AND MOVING SOUTH AT
  10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOLLISTER AND INTERLACHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2949 8178 2949 8184 2952 8184 2951 8186
      2951 8192 2951 8194 2950 8197 2950 8204
      2975 8188 2969 8169 2947 8177
TIME...MOT...LOC 2206Z 015DEG 8KT 2963 8182

$$

STRUBLE
1 follow-up statement
327 
WWUS52 KJAX 022220
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
620 PM EDT MON JUL 2 2012

FLC107-022245-
/O.CON.KJAX.SV.W.0144.000000T0000Z-120702T2245Z/
PUTNAM FL-
620 PM EDT MON JUL 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WESTERN PUTNAM COUNTY...

AT 620 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HOLLISTER...OR NEAR INTERLACHEN...MOVING SOUTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2949 8178 2949 8184 2952 8184 2951 8186
      2951 8192 2952 8196 2975 8188 2969 8169
      2947 8177
TIME...MOT...LOC 2220Z 015DEG 8KT 2960 8183

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:53 PM EDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jul 2, 1:53 PM EDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
153 PM EDT MON JUL 2 2012

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
THE AREA REMAINS IN BETWEEN A SURFACE TROUGH TO THE NORTH...AND SURFACE
RIDGING ACROSS SOUTH FLORIDA. TEMPERATURES AND DEWPOINTS ARE A FEW
DEGREES BELOW THE LAST FEW DAYS OF VERY HOT/HUMID CONDITIONS. CURRENT
HEAT INDEX READINGS IN THE 90S FOR MOST AREAS...AND WITH 3-5 DEGREES
OF WARMING REMAINING THIS AFTN...THIS WILL KEEP HEAT INDICES UNDER
ADVISORY CRITERIA...THUS WILL CANCEL THE HEAT ADVISORIES/WARNINGS.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS
AFTERNOON INTO THIS EVENING CLOSE TO THE SURFACE TROUGH TO THE
NORTH...AND WITH SMALLER SCALE BOUNDARIES/SEABREEZE INTERACTIONS
ACROSS NE FL. THERE REMAINS SOME POTENTIAL FOR A FEW STORMS TO
BECOME STRONG...WITH GUSTY WINDS THE MAIN THREAT. ACTIVITY WILL
DIMINISH OVERNIGHT/TUESDAY MORNING...WITH ANOTHER ROUND OF
SCATTERED THUNDERSTORMS TUESDAY AFTN...WITH THE HIGHEST COVERAGE
ACROSS SE GA AND EXTREME NE FL. WITH HIGHS TUESDAY IN THE LOWER
TO MID 90S AND DEWPOINTS GENERALLY IN THE LOWER 70S...HEAT INDEX
READINGS WILL REMAIN BELOW ADVISORY CRITERIA...PERHAPS APPROACHING
CRITERIA FOR AN HOUR OR SO ACROSS PORTIONS OF SE GA...THUS WILL NOT
ANY WATCHES AT THIS TIME.

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
500H HIGH PRESSURE RIDGE WILL CONTINUE OVER SOUTHERN US. WEAK
TROUGHING WILL DEVELOP OVER THE EAST COAST LATER THIS WEEK.
COMBINATION OF HEAT...HUMIDITIY...SEA BREEZES...AND ENERGY FROM
TROUGHING WILL KEEP MAINLY AFTERNOON AND EVENING STORMS IN THE
FORECAST THIS PERIOD. TEMPERATURE FORECAST WILL REMAIN NEAR TO
ABOVE NORMAL.

&&

.AVIATION...
A FAIRLY PERSISTENT WEATHER PATTERN WILL CONTINUE THIS 18Z TAF
PERIOD...WITH AN UPPER HIGH OVER THE SOUTHERN US...AND A SURFACE
TROUGH ALONG THE EAST COAST. THE EAST COAST SEA BREEZE IS EXPECTED
TO MAKE MORE PROGRESS INLAND TODAY...WHICH WILL HELP LEAD TO
SPOTTY AFTERNOON AND EVENING STORMS...WITH INCREASED CONVERGENCE.

IN GENERAL...PREVAILING VFR CONDITIONS ARE EXPECTED...EXCEPT IN AND
NEAR STORMS AND AT KVQQ WHERE A PERIOD OF MVFR FOG OVERNIGHT IS
EXPECTED.

&&

.MARINE...
S/SW WINDS WILL CONTINUE FOR MUCH OF THIS WEEK...AS A TROUGH LINGERS
OVER THE EAST COAST. SLIGHTLY HIGHER WINDS WILL BE POSSIBLE AT
NIGHT...BUT CONDITIONS WILL REMAIN BELOW SCEC. ISOLATED STORMS WILL
BE POSSIBLE EACH DAY...MAINLY IN THE LATE AFTERNOON AND EVENING.

RIP CURRENTS: LOW RISK THROUGH TUESDAY.

&&

.FIRE WEATHER...
A LARGE RIDGE OF HIGH PRESSURE IN THE UPPER ATMOSPHERE WILL PERSIST
ACROSS THE SOUTHERN UNITED STATES THIS WEEK...WITH WEAK TROUGHING
DEVELOPING ALONG THE EAST COAST LATER IN THE WEEK. THE RESULT WILL
BE CONTINUED HOT CONDITIONS...ALONG WITH MAINLY AFTERNOON AND
EVENING STORMS. RH VALUES ARE EXPECTED TO REMAIN ABOVE CRITICAL
VALUES THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  93  75  95 /  30  40  30  40
SSI  77  90  77  92 /  30  30  30  30
JAX  73  94  74  95 /  30  30  20  20
SGJ  75  93  73  91 /  30  20  20  20
GNV  71  93  72  94 /  20  20  20  20
OCF  71  93  71  93 /  10  10  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ALLEN/STRUBLE/KEEGAN
Hazardous weather outlook, Jul 2, 1:55 PM EDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
155 PM EDT MON JUL 2 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-031000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
155 PM EDT MON JUL 2 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING...

...RIVER FLOOD WARNINGS FOR THE ST. MARYS RIVER...SUWANNEE RIVER AND
SANTA FE RIVER...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON
LINGERING THROUGH THIS EVENING. A FEW OF THE STORMS COULD PRODUCE
GUSTY WINDS.

HISTORIC RIVER FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS
RIVER IN PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES.

MAJOR FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN
PORTIONS OF COLUMBIA AND HAMILTON COUNTIES.

MAJOR FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS OF
ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION
COUNTIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
WILL BE POSSIBLE THROUGHOUT THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 2, 4:21 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT MON JUL 2 2012

FLZ037-040-022045-
MARION-PUTNAM-
421 PM EDT MON JUL 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PUTNAM
AND EASTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 445 PM EDT...

AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTH OF SALT SPRINGS...MOVING
SOUTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND SALT SPRINGS...BURBANK...LYNNE...MOSS BLUFF AND JUNIPER
SPRINGS THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2931 8204 2955 8175 2933 8165 2931 8167
      2929 8164 2928 8164 2905 8163 2904 8165
      2896 8166 2895 8166 2895 8185
TIME...MOT...LOC 2021Z 332DEG 5KT 2928 8175

STRUBLE
Special weather statement, Jul 2, 4:54 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
454 PM EDT MON JUL 2 2012

FLZ037-040-022145-
MARION-PUTNAM-
454 PM EDT MON JUL 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 545 PM EDT...

AT 454 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER SALT SPRINGS...STATIONARY. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WELAKA...GEORGETOWN...
SALT SPRINGS...LYNNE...JUNIPER SPRINGS AND BURBANK THROUGH 545 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2921 8210 2949 8180 2949 8155 2933 8163
      2932 8167 2930 8165 2918 8171
TIME...MOT...LOC 2054Z 028DEG 2KT 2937 8175

STRUBLE
Special weather statement, Jul 2, 5:22 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT MON JUL 2 2012

FLZ037-038-022215-
FLAGLER-PUTNAM-
522 PM EDT MON JUL 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND SOUTHWESTERN FLAGLER COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 615 PM EDT...

AT 523 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF ANDALUSIA...MOVING SOUTH
AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
ANDALUSIA AND CRESCENT CITY THROUGH 615 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2927 8133 2928 8142 2939 8143 2937 8145
      2934 8157 2933 8163 2934 8163 2955 8152
      2952 8132
TIME...MOT...LOC 2123Z 010DEG 3KT 2945 8144

STRUBLE
Special weather statement, Jul 2, 5:38 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 PM EDT MON JUL 2 2012

FLZ037-040-022230-
MARION-PUTNAM-
538 PM EDT MON JUL 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
PUTNAM AND EXTREME NORTHERN MARION COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 630 PM EDT...

AT 538 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF HOG VALLEY...OR 6 MILES SOUTH
OF INTERLACHEN. THE STORMS ARE NEARLY STATIONARY. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ORANGE
SPRINGS...MANNVILLE...JOHNSON...INTERLACHEN...HOLLISTER...CARRAWAY
AND HOG VALLEY THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2979 8163 2946 8188 2952 8203 2983 8182
TIME...MOT...LOC 2138Z 310DEG 2KT 2953 8189

STRUBLE
Local storm report, Jul 2, 5:39 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
539 PM EDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             2 N GEORGETOWN          29.42N 81.64W
07/02/2012  E1.00 INCH       PUTNAM             FL   PUBLIC

            PUBLIC CITIZEN REPORTS HAIL OF AT LEAST QUARTER SIZE AND
            STRONG WIND GUSTS AT A LOCAL RESTAURANT IN THE VICINITY
            OF GEORGETOWN. TIME OF EVENT BASED ON RADAR IMAGERY.

&&

NELSON
Special weather statement, Jul 2, 5:50 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT MON JUL 2 2012

FLZ036-040-022230-
ALACHUA-MARION-
550 PM EDT MON JUL 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA AND NORTHERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 630 PM EDT...

AT 550 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES WEST OF MICANOPY...OR 11 MILES
NORTHEAST OF WILLISTON...MOVING SOUTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ARCHER...MICANOPY...
MCINTOSH...CROSS CREEK...LOCHLOOSA AND CITRA THROUGH 630 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2947 8241 2948 8241 2948 8246 2950 8256
      2962 8251 2958 8205 2940 8206
TIME...MOT...LOC 2150Z 310DEG 14KT 2949 8233

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 10:19 PM EDTSpecial Marine WarningJAX86 min
Jul 1, 10:59 PM EDTSevere Thunderstorm WarningJAXBaker, Duval, Nassau46 min
Jul 1, 11:19 PM EDTSpecial Marine WarningJAX116 min
Jul 1, 11:43 PM EDTSpecial Weather StatementJAXBaker, Duval, Nassau32 min
Jul 2, 12:09 AM EDTSpecial Weather StatementJAXBaker, Bradford, Clay, Duval, Saint Johns, Union66 min
Jul 2, 12:17 AM EDTSpecial Weather StatementJAXColumbia, Suwannee58 min
Jul 2, 1:08 AM EDTSpecial Marine WarningJAX2 hr
Jul 2, 1:10 AM EDTSpecial Weather StatementJAXAlachua, Gilchrist50 min
Jul 2, 3:57 AM EDTHeat AdvisoryJAXBaker, Nassau10 hr
Jul 2, 2:33 PM EDTSpecial Weather StatementJAXMarion42 min
Jul 2, 4:21 PM EDTSpecial Weather StatementJAXMarion24 min
Jul 2, 4:54 PM EDTSpecial Weather StatementJAXMarion51 min
Jul 2, 5:02 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam43 min
Jul 2, 5:22 PM EDTSpecial Weather StatementJAXFlagler53 min
Jul 2, 5:35 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam40 min
Jul 2, 5:38 PM EDTSpecial Weather StatementJAXPutnam52 min
Jul 2, 5:50 PM EDTSpecial Weather StatementJAXAlachua40 min
Jul 2, 6:15 PM EDTSpecial Weather StatementJAXClay45 min
Jul 2, 6:22 PM EDTSpecial Weather StatementJAXMarion53 min
Jul 2, 6:39 PM EDTSevere Thunderstorm WarningJAXMarion29 min
Jul 2, 6:45 PM EDTAreal Flood AdvisoryJAXMarion60 min
Jul 2, 6:48 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam42 min
Jul 2, 6:56 PM EDTSpecial Weather StatementJAXMarion49 min
Jul 2, 7:10 PM EDTAreal Flood AdvisoryJAXClay, Putnam65 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.